# SDR UALA2013020500705

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,359 hours, 14,280 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON FLIGHT DECK WILL NOT MOVE OUT OF ARMED DETENT.  REPAIRED EMERGENCY LIGHT SWITCH, OPS CHECKED NORMAL.
